Citation: Gdoe93. "Liver Problems: An Experience with Fentanyl (exp61863)". Erowid.org. Mar 21, 2010. erowid.org/exp/61863
After being on the 100 mcg/hr patch for a few weeks I began vomiting uncontrollably. I suffer from crohn's dx and suffer great pain associated with this disease. I was hospitalized by my Dr. My blood work showed my liver enzymes off the charts and other things associated with the liver were out of whack. The doctor's were baffled. They thought that I had liver cancer. They took a biopsy (that sucked BAD) and that showed no tumor. However that whole time (7 days) that I was in the hospital I was not on duragesic. After about 5 days I was getter much better. I was released and continued taking the duragesic. The next week the same thing happened. The doctor's finally attributed it to the fentanyl.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.